Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is Morning Lightheadiness a side effect of Atripla?
Jan 26, 2011

Hi Doc, I have been on Atripla for 2 months with really no bad side effects, except after waking up I have this feeling in my head, lightheadiness and it feels like I have a hat on my head, it's wierd! I have to sit for about 5 min. then it goes away.

Response from Dr. Henry

Morning lightheadedness as you describe can be due to the efavirenz in Atripla. For some that might diminish further with more time but after two months many patients would be stuck with some degree of that problems. Switching to a different dosing time or changing the efavirenz to an alternative drug (ie raltegravir or a boosted protease inhibitor for example depending on background resistance and treatmetn history) would be worth considering if that complaint remains annoying to you. KH



Previous
Reducing Dose Of Truvada?
Next
Natural conception possible? My doc said yes!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement